# SDR SWIA202157004

- Difficulty date: March 8, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 864202
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICK ANGLE AT PASSENGER DOOR SILL CORRODED   (C-CHECK) RO 3/24/2021    REMOVED PASSENGER DOOR KICK ANGLE.   REF:   CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-10, CRJ200 SRM 51-42-21.  - INSTALLED NEW PASSENGER DOOR LOWER KICK ANGLE P/N 601R31527-221.   REV:   DWG 601R31527, REV: AM. CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13 AND CRJ200 SRM 51-42-21,  RESTORED FINISH AND APPLIED CIC TO REPAIR AREA AS REQUIRED REF. CRJ 200 SRM 51-25-01 AND 51-21-11.  REFERENCE THE CONTINUE CARD FOR DETAILS. COMPLIED WITH 51-900-1003-SKY
